# SDR SWIA202404290313

- Difficulty date: March 13, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Chafed
- Location: Bs 1144 S9r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1144.00 STRG 9RH FRAME IS CHAFFED BY THE WATER INJECTION LINE (MARKED)    (C-CHECK RO 4/26/2024)   REPAIRED CHAFFE ON FRAME AT FS 1144.00 STRG 9R REF REO 670-53-61-2251 REV -- DATED 2024-04-10. ALL STEPS OF REO COMPLIED WITH. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
